# SDR DALA2025073105728

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-213
- Aircraft serial: 7943
- Aircraft time: 24,086 hours, 10,364 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: False Indication
- Location: Egt Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION TO CVG FOR A RIGHT ENGINE EGT EXCEEDANCE. CORRECTIVE ACTION: REVIEWED FOQA DATA, EGT INDICATION ISSUE. REPLACED NBR 2 ENGINE EGT PROBES, CJ13 HARNESS, AND FUEL CONTROL UNIT. (LP 7394986, 1113767)
